Zhou Zhang

Associate Professor and Future Fellow


Contact Information              

Email: zhangou@maths.usyd.edu.au

Room 620, Carslaw Building
School of Mathematics and Statistics
The University of Sydney
NSW 2006

Office Phone: +61 2 9351 5780

Mailing Address:
Zhou Zhang, Carslaw Building (F07)
School of Mathematics and Statistics
The University of Sydney
NSW 2006 Australia





Fields of Interest: complex differential geometry, several complex variables, algebraic geometry.

Or more specifically: geometric evolution equation, complex Monge-Ampère equation, pluripotential theory, minimal algebraic manifold, algebraic manifold of general type .

Publications and Preprints:

  1. Zhang, Zhou: Globally existing Kähler-Ricci flows. Proceedings of the 5th Japanese-Australian Workshop (JARCS5), 2015.    [pdf]
  2. Zhang, Zhou: General weak limit for Kähler-Ricci flow. Accepted by Communications in Contemporary Mathematics, 2015.    [pdf]
  3. Fong, Frederick Tsz-Ho; Zhang, Zhou: The collapsing rate of the Kähler-Ricci flow with regular infinite time singularity. J. Reine Angew. Math. 703 (2015), 95–113.    [pdf]
  4. Zhang, Zhou: Convergence results for two Kähler-Ricci flows. Internat. J. Math. 25 (2014), no. 9, 1450084 (9 pages).    [pdf]
  5. Lott, John; Zhang, Zhou: Ricci flow on quasiprojective manifolds II. Accepted by the Journal of the European Mathematical Society, 2014.    [pdf]
  6. Zhang, Zhou: Ricci lower bound for Kähler-Ricci flow. Commun. Contemp. Math. 16 (2014), no. 2, 1350053, 11 pp.    [pdf]
  7. Zhang, Zhou: Kähler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014), no. 7, 3389–3403.    [pdf]
  8. Rochon, Frederic; Zhang, Zhou: Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds. Adv. Math. 231 (2012), No. 5, 2892-2952.    [pdf]
  9. Cao, Xiaodong; Zhang, Zhou: Differential Harnack estimates for parabolic equations. Complex and differential geometry, 87-98, Springer Proc. Math., 8, Springer, Heidelberg, 2011.    [pdf]
  10. Lott, John; Zhang, Zhou: Ricci flow on quasiprojective manifolds. Duke Math. J. 156 (2011), no. 1, 87--123.    [pdf]
  11. Cao, Xiaodong; Wang, Biao; Zhang, Zhou: On locally conformally flat gradient shrinking Ricci solitons. Communications in Contemporary Mathematics, 13 (2011), no. 2, 269--282.    [pdf]
  12. Zhang, Zhou: Scalar curvature behavior for finite time singulairty of Kähler-Ricci flow. Michigan Math. J. 59 (2010), no. 2, 419--433.    [pdf]
  13. Chen, Xiuxiong; Tian, Gang; Zhang, Zhou: On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2849--2863.    [pdf]
  14. Dinew, Sławomir; Zhang, Zhou: Stability of bounded solutions for degenerate complex Monge-Ampère equations. Adv. Math. 225 (2010), no. 1, 367--388.    [pdf]
  15. Zhang, Zhou: Scalar curvature bound for Kähler-Ricci flows over minimal manifolds of general type. Int. Math. Res. Not. 2009; doi: 1093/imrn/rnp073.    [pdf]
  16. Zhang, Zhou: A modified Kähler-Ricci flow. Math. Ann. 345 (2009), no. 3, 559--579.    [pdf]
  17. Tian, Gang; Zhang, Zhou On the Kähler-Ricci flow on projective manifolds of general type.  Chinese Ann. Math. Ser. B 27 (2006), no. 2, 179--192.    [pdf]
  18. Zhang, Zhou: On degenerate Monge-Ampère equations over closed Kähler manifolds. Int. Math. Res. Not. 2006, Art. ID 63640, 18 pp.    [pdf]

Ph. D. Thesis: Degenerate Monge-Ampere equations over projective manifolds.   [pdf]

Lecture Notes: Series of talks on Kähler-Ricci flow and complex Monge-Ampère equation.    [pdf]


The University of Sydney

University of Michigan (at Ann Arbor)

At Massachusetts Institute of Techonology